Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why do i suffer from symptoms like headache,vomitting,diarhhoea,dizzyness,breathing problems,asthma and anaemia even after ulcers were cured ?

I am a 16 year old girl, 135 lbs, 5 4, for a year i had ulcers jan.2010 - jan.2011, they say they are gone now but i seem to be getting worse. I have now lost 25 pounds since i was said to not have them, i get headaches often, i am over heated a lot when others are not. i tend to have a temp of 99 or above. I do smoke cigarettes but not much. I throw up way too much and things i used to love are just repulsive. I have diarrhea alot. I am eating more now, i just recently got this sharp pain in throat like a cut, and i am worried it is from me puking too much. We have done a endoscopy and colonoscopy. I get dizzy when standing at times, or walking from room to room. i have breathing problems at times too. I have asthma and anemia . I also take cymbalta, clonazepam, depo provera shot, concerta, and two anti biotics. I don t know what to do.
Asked On : Sun, 29 May 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi Summer
Welcome to Health care forum

don't worry these all are due to ulcer you had beside all medicines you are taking try this
take a glass of fresh coconut water daily morning for three weeks

God bless you
Answered: Sun, 29 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor